Table of Contents
Physics Research International
Volume 2011 (2011), Article ID 874302, 4 pages
Research Article

The Hausdorff Dimension of the Penrose Universe

Department of Mathematics, Technical School Center of Maribor, 2000 Maribor, Slovenia

Received 27 April 2011; Accepted 17 July 2011

Academic Editor: Leonardo Golubovic

Copyright © 2011 L. Marek-Crnjac. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Marek-Crnjac, “The Hausdorff Dimension of the Penrose Universe,” Physics Research International, vol. 2011, Article ID 874302, 4 pages, 2011. doi:10.1155/2011/874302